# SDR ASAA2024071052281

- Difficulty date: July 10, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N361VA
- Make and model: Airbus A320-214
- Aircraft serial: 05515
- Aircraft time: 31,288 hours, 10,866 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: D5528154620451
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR O/B LOWER L/E CORROSION  GROUNDED - YES. REMOVED RIB #10 IAW A320 SRM 55-21-12-300-002 AND A320 SRM 51-42-11/001. ACCOMPLISHED A UT INSPECTION OF THE UPPER AND LOWER SKIN IAW A320 NTM 51-10-06 USING T8270B DUE 21MAR2025. NO RELEVANT INIDICATIONS WERE NOTED OF THIS TIME. RECEIVED PART PN: D5528154620451 PO: 1098255.3 IAW A320 SRM 55-21-12-04-A. LOCATED, DRILLED AND INSTALLED RIB IAW A320 SRM 55-21-12-300-002, PRIMED AREA IAW A320 SRM 51-21-11/001 AND TOP COAT AREA IAW A320 SRM 51-75-12-911-002.  REMOVED CORROSION IAW A320 SRM 51-24-00/001/  ORIGINAL THICKNESS IS .063, REMAINING THICKNESS IS .045, FOUND TO BE BEYOND LIMITS IAW A320 SRM 55-20-00-283-001 REV 149 01MAY2024
